# SDR 20000615AP018

- Difficulty date: March 17, 2000
- Submitted: May 31, 2000
- Operation: Air carrier
- Aircraft: N104NL
- Make and model: Lkheed 1011*
- Aircraft serial: 1931203
- System (JASC): 3200 · Landing Gear System
- Part: Check Valve
- Part number: 725323
- Condition: Leaking
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

LANDING GEAR DOOR LIGHTS ON, GEAR DID NOT RETRACT ALONG WITH A LOSS OF C SYSTEM HYDRAULIC.  MAIN LANDING GEAR WAS MANUALLY DEPLOYED.  AIRCRAFT LANDING NORMAL.  FOUND RIGHT MLG DOOR ACTUATOR CONTROL CHECK VALVE LEAKING.  REPLACED PACKING AND BACKUP RINGS IAW 32-33-02.  OPS CHECKED NORMAL.  REPLENISHED C SYSTEM HYDRAULIC FLUID IAW 12-13-00.  AIRCRAFT RETURNED TO SERVICE.  (M)
